Total subspaces in dual Banach spaces which are not norming over any infinite-dimensional subspace

Tom 105 / 1993

M. I. Ostrovskiĭ Studia Mathematica 105 (1993), 37-49 DOI: 10.4064/sm-105-1-37-49

Streszczenie

The main result: the dual of separable Banach space X contains a total subspace which is not norming over any infinite-dimensional subspace of X if and only if X has a nonquasireflexive quotient space with a strictly singular quotient mapping.

Autorzy

  • M. I. Ostrovskiĭ

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek